# SDR KCSA2025101453

- Difficulty date: October 14, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N771CK
- Make and model: Boeing 777-36NER
- Aircraft serial: 32791
- Aircraft time: 68,016 hours, 12,765 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Tank Unit
- Part number: REFCORRACTIONS
- Condition: Unserviceable
- Location: Fuel Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FUEL IMBALANCE EICAS MESSAGE PRESENTED ON APPROACH TO LLBG NON-NORMAL EICAS CHECKLIST COMPLETED.  ACTION TAKEN: TROUBLESHOT IAW B777 FIM 28-22 TASK 847 AND B777 AMM 28-41-00 AND DISCOVERED BAD RH TANK DENSITOMETERS.  LOW FUEL EICAS MESSAGE PRESENTED IN FLIGHT ON APPROACH NON-NORMAL FUEL QUANTITY LOW EICAS CHECKLIST COMPLETED.  TROUBLESHOT PER 777 FIM 28-41 TASK 856, NO MAINTENANCE ACTION IS NECESSARY OK FOR SERVICE, NO DEFECTS NOTED.  DECLARED EMERGENCY,  3,200 LBS OF FUEL INDICATED IN RT WING TANK.  IAW MEL 28-41-1-2-2, CAT B, DUE 10-17-25, M PROCEDURE C/W, PLACARDS INSTALLED. 100275621: FUEL IMBALANCE EICAS MESSAGE AND FUEL QUANTITY LOW EICAS MESSAGE PRESENTED IN FLIGHT. CDU FUEL QUANTITY INDICATIONS FLUCTUATED. LT MAIN TANK FUEL PROBE NR 11 & 26 AND RT WING MAIN FUEL PROBE NR 3, 4, 10, & 22 REPLACED. FQIS TEST PERFORMED, RESULT "SATIS" AMM 28-41-00.
